# SDR CALA9701800

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Bottle
- Part number: 23111384
- Condition: Blown
- Location: R4 Door
- Part time: 72,056 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-4 DOOR WOULD NOT CLOSE AND ARM.  INSPECTION FOUND THE R-4 DOOR ASSIST BOTTLE BLOWN.  THE BOTTLE WAS SERVICED AND OPERATION CHECKED GOOD.
